MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE CAGE GLENOID M, POST AUG, RIGHT; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE CAGE GLENOID M, POST AUG, RIGHT; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 314-13-33
Medical Device Problem Codes Fracture (1260); Insufficient Device Problem Information (3190); Lack of Effect (4065)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994); Loss of Range of Motion (2032)
Date of Event 10/09/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this patient's right shoulder was revised approximately 4 years 8 months post op.The patient complained about some mild pain & reduced movement in shoulder.Surgeon suspected implant failure, which was confirmed via ct scan and during removal with a spacer constructed and left in.First stage revision completed with antibacterial spacer used to combat infection and maintain joint space.Patient was last known to be in stable condition following the event.Product not returning: discarded.
 
Additional Manufacturer Narrative
(d10) concomitant device(s): a10012 - gps implant kit v2, 02000019190; 310-01-50 - equinoxe, humeral head short, 50mm (beta), 5781097; 531-20-00 - shldr gps rvrs drill kit, 5785571; 314-13-33 - equinoxe cage glenoid m, post aug, right, 5937900; 300-10-15 - equinoxe replicator plate 1.5mm o/s, 6049466; 300-20-02 - equinox square torque define screw drive kit, 6159217; 300-01-13 - equinoxe, humeral stem primary, press fit 13mm, 6268694; 531-78-20 - shouldr gps hex pins kit, 6304251; 315-35-00 - glnd kwire, 6330390.
 
Additional Manufacturer Narrative
"this follow-up report is being submitted to relay additional and/or corrected information.The pain and reduced range of motion reported may be the result of the prosthesis fracture and infection as reported.However, this cannot be confirmed as no relevant clinical information, images, or radiographs were provided.The reason for the suspected infection cannot be conclusively determined; however, it may be related to an underlying patient condition.Potential contributions of patient or user-related issues to the event cannot be determined from the reported information.The product associated with the reported event is within the scope of recall z-1415-2024; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.".

Brand Name
EQUINOXE CAGE GLENOID M, POST AUG, RIGHT
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
3523771140
MDR Report Key20599581
Report Number1038671-2024-04218
Device Sequence Number15652590
Product Code KWT
UDI-Device Identifier10885862201010
UDI-Public10885862201010
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K113309
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/25/2024
Device Catalogue Number314-13-33
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2024
Supplement Date Received by Manufacturer02/07/2025
Initial Report FDA Received Date11/04/2024
Supplement Report FDA Received Date02/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/29/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age79 YR
Patient SexMale